Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Rosenblatt
Title: Random processes
Additional book information: Oxford University Press, New York, 1962. x+208 pp. $6.00.

Review Information:

Reviewer: Kai Lai Chung
Journal: Bull. Amer. Math. Soc. 68 (1962), 445-446
DOI: https://doi.org/10.1090/S0002-9904-1962-10766-6
American Mathematical Society